# SDR ASOA200801536

- Difficulty date: November 19, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 26,196 hours, 23,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 445-462
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT PRESSURE FLOOR SILL IS CORRODED AT FS 445-462 THE SILL PNL AT FS 452 RBL 44 IS BEYOND REO LIMITS AT .039 IAW REO 601R-53-41-666.  THE FLOOR ANGLE AT FS 461 RBL 44 IS BEYOND LIMITS AT .063 REMAINING THICKNESS.  DAMAGED AREAS ARE CLOSER THAN 5 INCHES APART AND 1 AREA AT FS 459 IS GREATER THAN 2 INCHES WIDE.
